# SDR JJBA20190319007

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 33,398 hours, 22,421 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9808014
- Condition: Seized
- Location: Ac Bay
- Part time: 42,360 hours, 3,984 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN THE COCKPIT AND CABIN. FOUND NR 1 ACM SEIZED. REMOVED AND REPLACED ACM. OPS CHECK OF NR 1 ACM SAT.
